Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS Phoenix, AZ

July 30, 2011Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 30, 2011, 7:45 PM MST for Maricopa County, Arizona. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2011, 7:45 PM MST (02:45 UTC)
Expired
Jul 30, 2011, 8:30 PM MST
In force
45 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 93 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
3012 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS55 KPSR 310245
SVRPSR
AZC013-310330-
/O.NEW.KPSR.SV.W.0019.110731T0245Z-110731T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
745 PM MST SAT JUL 30 2011

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 830 PM MST

* AT 739 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR COTTON CENTER...OR 12 MILES
  NORTH OF GILA BEND. THIS STORM WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
HASSAYAMPA...ARLINGTON AND BUCKEYE.

LAT...LON 3336 11277 3338 11251 3301 11251 3299 11277
TIME...MOT...LOC 0245Z 090DEG 2KT 3312 11265

$$

MEYERS
1 follow-up statement
204 
WWUS55 KPSR 310327
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
827 PM MST SAT JUL 30 2011

AZC013-310334-
/O.EXP.KPSR.SV.W.0019.000000T0000Z-110731T0330Z/
MARICOPA AZ-
827 PM MST SAT JUL 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA COUNTY WILL
EXPIRE AT 830 PM MST...

STRONG THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED...AND 
THE STORM ACTIVITY HAS MOVED OFF TO THE NORTHWEST OF COTTON 
CENTER...MAINLY OVER THE OPEN DESERT. THE THUNDERSTORMS NO LONGER 
POSE A THREAT AND THE WARNING WILL BE ALLOWED TO EXPIRE ON TIME.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE.

LAT...LON 3336 11277 3338 11251 3301 11251 3299 11277
TIME...MOT...LOC 0324Z 090DEG 2KT 3312 11268

$$

MEYERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:49 PM MST, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 30, 3:49 PM MST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
349 PM MST SAT JUL 30 2011

.SYNOPSIS...
EXPECT UNSETTLED WEATHER TO CONTINUE THROUGH AT LEAST NEXT TUESDAY
AS WEAK WEATHER DISTURBANCES PERIODICALLY AFFECT THE AREA. THE BEST
CHANCE FOR STORMS AT MOST LOCATIONS WILL BE THIS EVENING AND TONIGHT
AS A WEATHER DISTURBANCE APPROACHES FROM THE SOUTH. ANOTHER WEATHER
DISTURBANCE WILL BRING AN IMPROVED CHANCE FOR STORMS OVER
SOUTH-CENTRAL ARIZONA ON MONDAY. A DECREASE IN THE CHANCE OF SHOWERS
AND THUNDERSTORMS IS EXPECTED BY TUESDAY AS DRIER AIR MOVES INTO THE
AREA...WITH MOST STORMS CONFINED OVER THE HIGHER TERRAIN EAST OF
PHOENIX BY WEDNESDAY. TEMPERATURES ARE GENERALLY EXPECTED TO REMAIN
WITHIN A FEW DEGREES OF AVERAGE FOR LATE JULY AND EARLY AUGUST.

&&

.DISCUSSION...
INVERTED TROUGH CENTERED OVER SOUTH-CENTRAL NEW MEXICO THIS
AFTERNOON CONTINUED TO DRIFT VERY SLOWLY TOWARD THE NORTH...WHILE A
SHORT WAVE TROUGH JUST WEST OF THE CENTRAL BAJA CALIFORNIA COAST
CONTINUED TO MOVE NORTH TOWARD THE FORECAST AREA. THESE TWO UPPER
LEVEL DISTURBANCES POSSESS WELL-DEFINED PV MAXIMA IN THE 400-200 MB
LAYER...AND ARE DEFINITELY STRONG ENOUGH TO INFLUENCE SENSIBLE
WEATHER...AS ATMOSPHERE POSSESSES A BIT MORE POTENTIAL INSTABILITY
THAN WAS THE CASE YESTERDAY. INTERESTING TO NOTE THAT SKY HARBOR
TEMP HAD TOPPED OUT AT 110...A FEW DEGREES WARMER THAN HAD BEEN
FORECAST. EVEN WITH DECENT SFC HEATING...CAPE IS STILL RATHER MODEST
OVER SOUTH-CENTRAL AND WEST ARIZONA...LESS THAN 500 J/KG...BUT WAS A
BIT HIGHER OVER FAR SOUTHEAST CALIFORNIA.

STILL EXPECT A NOTICEABLE INCREASE IN SHOWERS AND THUNDERSTORMS OVER
OUR FORECAST AREA THIS EVENING/TONIGHT...WITH THE CHANCE CONTINUING
INTO SUNDAY MORNING ESPECIALLY OVER FAR SOUTHEAST CALIFORNIA AND
WESTERN ARIZONA. AS OF 3 PM...SCATTERED STORMS WERE OCCURRING OVER
CENTRAL...EAST-CENTRAL...SOUTHEAST AND SOUTHERN ARIZONA...WITH AN
ISOLATED THUNDERSTORM OVER JOSHUA TREE NATIONAL PARK. INTERESTING TO
NOTE THAT SOME STORMS HAVE ALREADY FORMED OVER THE LOWER DESERT...SO
ANY OUTFLOW BOUNDARIES GENERATED BY STORMS SHOULD BE EFFICIENT AT
TRIGGERING NEW STORMS. PULSE STORMS (SMALL AND RATHER SHORT LIVED)
WILL BE MOST LIKELY THIS EVENING...BUT STORM ORGANIZATION AND CELL
LIFETIMES SHOULD INCREASE LATER THIS EVENING INTO SUNDAY AS WINDS
ALOFT STRENGTHEN.

LATEST SPC SREF GUIDANCE AS WELL AS HRRR AND U OF A WRF RUNS
INDICATE AN INCREASED PROBABILITY FOR MEASURABLE RAIN OVER
SOUTH-CENTRAL AZ BETWEEN 8 PM AND 2 AM...WHICH LOOKS VERY
REASONABLE. AS INFLUENCE OF NM PV MAX WANES LATE TONIGHT INTO SUNDAY
MORNING...THE BAJA CALIFORNIA PV MAX/UPPER LEVEL JET STREAK WILL
APPROACH SOUTHEAST CALIFORNIA/SOUTHWEST AZ. EVEN THOUGH THIS SYSTEM
IS FORECAST TO WEAKEN AS IT MOVES NORTH ACROSS WESTERN PORTION OF
THE CWA ON SUNDAY...IT SHOULD BE STRONG ENOUGH TO RESULT IN AN
INCREASED CHANCE FOR SHWRS/TSTMS OVER PORTIONS OF FAR SOUTHEAST
CALIFORNIA AND SOUTHWEST/WEST-CENTRAL AZ LATE TONIGHT INTO SUNDAY
MORNING. ANY STORMS THAT FORM IN THIS ENVIRONMENT COULD BE MORE
ORGANIZED AND HAVE LONGER LIFETIMES DUE TO INCREASED WIND SHEAR.

WILL HOLD ONTO A SLIGHT CHANCE FOR STORMS SUNDAY AFTN/EVENING DUE TO
RESIDUAL MOISTURE...BUT NOT EXPECTING NEARLY AS MUCH ACTIVITY
TOMORROW AFTN/EVE COMPARED TO WHAT OCCURS THIS EVENING AS FORECAST
AREA WILL BE SOUTH OF BEST SYNOPTIC SCALE FORCING AND ATMOSPHERE NOT
EXPECTED TO POSSESS AS MUCH POTENTIAL INSTABILITY DUE TO EXPECTED
STORMS DURING NEXT 18 HRS. BEST CHANCE FOR STORMS SHOULD BE OVER THE
HIGHER TERRAIN OF NORTHERN MARICOPA AND SOUTHERN GILA COUNTY. ON
MONDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH FROM THE SOUTH.
NOT SURE ABOUT EVENTUAL TRACK OR IMPACT OF THIS DISTURBANCE...BUT
INHERITED FORECAST CALLED FOR A CHANCE FOR AFTERNOON/EVENING
THUNDERSTORMS MAINLY OVER SOUTH-CENTRAL AZ...AND WILL STICK WITH
THAT FORECAST FOR THE TIME BEING. A DECREASE IN THE CHANCE OF
SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY AS DRIER AIR BEGINS TO
OVERSPREAD THE FORECAST AREA FROM THE EAST AND FROM THE SOUTHWEST.

MADE NO CHANGES TO THE EXTENDED PORTION OF THE FORECAST PACKAGE
TODAY...HOWEVER...LATEST NUMERICAL GUIDANCE SUPPORTS IDEA THAT
MOISTURE COULD BEGIN TO INCREASE BY NEXT WEEKEND THANKS IN PART TO
THE PASSAGE OF A TROPICAL STORM WELL TO OUR SOUTH.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
WINDS WILL REMAIN MOSTLY LIGHT AND PRIMARILY FROM THE EAST. THERE IS
A CHANCE FOR A BRIEF PERIOD OF WEST WINDS BUT IT SEEMS UNLIKELY WITH
THE OVERALL FLOW PATTERN AND STEERING FLOW FOR THUNDERSTORM
DEVELOPMENT. ISOLATED SHOWERS AND STORMS DEVELOPING THIS AFTERNOON
AND EVENING ACROSS SOUTH-CENTRAL ARIZONA ARE POSSIBLE AS WELL AS
OUTFLOW BOUNDARIES FROM ALL SHOWERS AND STORMS COULD RESULT IN GUSTY
SURFACE WINDS AND BLOWING DUST.

SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...
MOSTLY LIGHT WINDS WITH MOSTLY MID LEVEL CLOUDS WILL PERSIST THROUGH
THE PERIOD. SHOWERS AND A FEW THUNDERSTORMS MAY AFFECT THE TERMINALS
DURING THE AFTERNOON AS WELL AS A SLIGHT CHANCE FOR BLOWING DUST.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS FOR MONDAY AND THEN WILL
DROP OFF THROUGH THE WEEK AS WELL AS CONDITIONS DRYING OUT BY MID
WEEK. HUMIDITIES WILL REMAIN FAIRLY MOIST WITH OVERNIGHT VALUES NEAR
50 PERCENT. NO SIGNIFICANT WINDS THROUGH THE WEEK...EXCEPT IN AREAS
WHERE THUNDERSTORMS AND RAIN SHOWER DEVELOP. POSSIBLE BLOWING DUST
ASSOCIATED WITH THUNDERSTORM DEVELOPMENT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...DG
AVIATION...CDEWEY
FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 30, 5:54 AM MST, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
554 AM MST SAT JUL 30 2011

AZZ021>023-026>028-311300-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
554 AM MST SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF MAINLY LATE AFTERNOON AND NIGHTTIME SHOWERS AND
THUNDERSTORMS WITH STRONG GUSTY WINDS AND LOCALLY HEAVY RAIN.
BLOWING DUST WITH POOR VISIBILITY IS ALSO POSSIBLE AHEAD OF THE
THUNDERSTORMS.

IF YOU ARE DRIVING AND SEE A DUST STORM APPROACHING OR GET CAUGHT IN
ONE...PULL OFF TO THE SIDE OF THE ROAD AS FAR AS SAFELY POSSIBLE...
PUT YOUR VEHICLE IN PARK...TURN YOUR LIGHTS ALL THE WAY OFF...AND
KEEP YOUR FOOT OFF THE BRAKE PEDAL.

IF YOU COME TO A FLOODED AREA...TURN AROUND AND FIND A SAFE WAY TO
YOUR DESTINATION.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF MAINLY LATE AFTERNOON AND NIGHTTIME SHOWERS AND
THUNDERSTORMS SUNDAY AND MONDAY WITH STRONG GUSTY WINDS AND LOCALLY
HEAVY RAIN. PATCHY BLOWING DUST WITH REDUCED VISIBILITY IS ALSO
POSSIBLE.

IF YOU COME TO A FLOODED AREA...TURN AROUND AND FIND A SAFE WAY TO
YOUR DESTINATION.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

THE CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DECREASE TUESDAY AND BE CONFINED TO EAST OF THE GREATER
PHOENIX AREA BY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-311300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
554 AM MST SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WITH STRONG GUSTY WINDS AND LOCALLY HEAVY RAIN.

IF YOU COME TO A FLOODED AREA...TURN AROUND AND FIND A SAFE WAY TO
YOUR DESTINATION.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS SUNDAY AND MONDAY WITH STRONG GUSTY WINDS AND LOCALLY
HEAVY RAIN.

IF YOU COME TO A FLOODED AREA...TURN AROUND AND FIND A SAFE WAY TO
YOUR DESTINATION.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

THE CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DECREASE TUESDAY AND WEDNESDAY AND BE CONFINED TO EAST OF
GLOBE BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ030>033-311300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
554 AM MST SAT JUL 30 2011 /554 AM PDT SAT JUL 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING.
OTHERWISE...THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
WITH STRONG GUSTY WINDS AND BLOWING DUST.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AND
SUNDAY EVENING. STRONG GUSTY WINDS AND BLOWING DUST ARE POSSIBLE
AHEAD OF THE THUNDERSTORMS.

IF YOU ARE DRIVING AND SEE A DUST STORM APPROACHING OR GET CAUGHT IN
ONE...PULL OFF TO THE SIDE OF THE ROAD AS FAR AS SAFELY POSSIBLE...
PUT YOUR VEHICLE IN PARK...TURN YOUR LIGHTS ALL THE WAY OFF...AND
KEEP YOUR FOOT OFF THE BRAKE PEDAL.

STAY INSIDE DURING THUNDERSTORMS TO AVOID DANGEROUS CLOUD-TO-GROUND
LIGHTNING AND THE HAZARDS OF STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS

In the hours before

Special weather statement, Jul 30, 6:26 PM MST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
626 PM MST SAT JUL 30 2011

AZZ024-028-310200-
GILA AZ-PINAL AZ-
626 PM MST SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 700 PM MST

AT 620 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SUPERIOR.  THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH...AND BRIEF HEAVY RAINFALL ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   QUEEN VALLEY AND SUPERIOR...AND HIGHWAY 60 NEAR TOP OF THE WORLD.

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

LAT...LON 3326 11093 3310 11116 3327 11141 3345 11100
TIME...MOT...LOC 0122Z 180DEG 0KT 3325 11111

MEYERS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:26 PM MSTSpecial Weather StatementPSRPinal34 min
Jul 30, 7:05 PM MSTAreal Flood AdvisoryPSRMaricopa115 min
Jul 31, 2:24 PM MSTFlash Flood WatchPSR6 hr
Jul 31, 4:51 PM MSTSpecial Weather StatementPSRGila39 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.